Long term bleeding after Postinor 2

Patient : My girlfriend took Postinor-2 about 3 weeks ago. She has been having intermittent bleeding since then. I know that a few days of bleeding is to be expected with Postinor but is this much normal? Does this require urgent medical care or will this go back to normal when her menstrual cycle recovers?
Symptoms:  Intermittent vaginal bleeding
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I've noticed my stomach has been gurgling since the last time i had sex they day after my period ended. I am on birth...

Q: I've been taking junel birth control. I just finish my first pack and now this week I'm on withdrawal bleeding. But i...

Q: Is it ok to take brith control after labral reconstruction surgery?

Q: I was on birth control last month to get my hormones back in control before trying for a baby again. I took to from D...

Q: My girlfriend is on mononesa birth control pills. She's been on omoxicilin for a few days and we had a slip up lastni...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews